# SDR CA960417515

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Locked
- Location: Wing Te
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP LOCKED, FLAPLESS LANDING CARRIED OUT. MAINTENANCE ACTION INVOLVED CARRYING OUT RMA 27-50-529 AND RESETING BOTH S.F.C.C.'S. OPERATIONAL CHECK CARRIED OUT.
